# SDR ASAA2019052629515

- Difficulty date: May 26, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 13,113 hours, 4,320 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE FAULT DURING DESCENT GROUNDED - YES. PERFORMED WING ANTI-ICE BITE TEST PER AMM 30-31-00-710 TEST OK.
